Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: feel foggy/stoned on Parnate g_g_g_unit

Posted by SLS on April 28, 2012, at 9:21:36

In reply to Re: feel foggy/stoned on Parnate SLS, posted by g_g_g_unit on April 28, 2012, at 8:31:48

Hi GGG.

> I e-mailed one of the few experts in TRD here and asked if he combines MAOIs with stimulants and he said no, he considers it far too dangerous.

I imagine your doctor and I could have an animated discussion over this. There are plenty of TRD doctors who would disagree with him. I would be curious to know upon what he bases his opinion.

I wrote a little bit about this in the following thread:

http://www.dr-bob.org/babble/20120425/msgs/1016596.html

For you specifically, such combinations might not be a good idea. It would depend upon your initial reaction to Parnate. I forget - how did Parnate affect your blood pressure when you first started taking it? How is it now?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1016518
URL: http://www.dr-bob.org/babble/20120425/msgs/1016609.html